Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 14 found articles
 
 
  Regularity for Nonuniformly Elliptic Equations with p,q-Growth and Explicit x,u-Dependence
 
 
Title: Regularity for Nonuniformly Elliptic Equations with p,q-Growth and Explicit x,u-Dependence
Author: Cupini, Giovanni
Marcellini, Paolo
Mascolo, Elvira
Appeared in: Archive for rational mechanics and analysis
Paging: Volume 248 () nr. 4 pages xx
Year: 2024-06-17
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands